# SDR 96FDEA01417

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163490
- Condition: Delamination
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0520 AND 011, RT WING I/B AFT FLAP O/B AFT CORNER HAS APPROX 60 SQ INCHES OF DELAMINATION.  *S/D*  RT WING I/B AFT FLAP O/B AFT CORNER REPAIRED IAW FED EX SRM 51-40-6.
